# SDR SWAA2013051716169

- Difficulty date: April 26, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 34,429 hours, 22,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice Plate
- Part number: 5924876133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERIOR SPLICE PLATE CORRODED AT STA 813, BETWEEN LONG 28L TO LONG 28R.  R & R SPLICE PLATE IAW SRM & DWG.
